# SDR CA040526001

- Difficulty date: May 24, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 28,789 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 858601
- Part serial: 83
- Condition: Failed
- Location: Mlg
- Part time: 17,727 hours, 26,530 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED UPON SELECTION OF GEAR DOWN, INITIALLY THREE GREEN INDICATED, SHORTLY AFTER, A FLICKERING OF THE NOSE GEAR DOOR (AMBER) AND UNSAFE (RED) AND HORN SOUNDED, THEN CLEARED.  ON TAXI IN SNAG RE-OCCURRED AND GREEN GEAR SAFE LIGHT NOW U/S.  ALTERNATE VERIFICATION LIGHTS INDICATED GEAR SAFE.  MAINTENANCE FOUND CARD FAULT ON PSEU.  REPLACED AND TESTED UNIT AND COMPLETED GEAR SWINGS WITH NO FAULTS FOUND.  AIRCRAFT WAS RETURNED TO SERVICE.  SNAG RE-OCCURRED FOUR FLIGHTLEGS LATER WITH INDICATION OF GEAR UNSAFE ON TAXI.  AIRCRAFT IS CURRENTLY IN HANGAR BEING INVESTIGATED.
